# SDR DALA2025030401665

- Difficulty date: February 25, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 75,724 hours, 29,060 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3750, STA747, RBL45, SEAT TRACK CARRY THROUGH ANGLE HAS TOOLING MARKS. CORRECTIVE ACTION: REPLACED AND INSTALLED SEAT TRACK CARRY THROUGH ANGLE AT STA 747 RBL 45 IAW B737-800 SRM 51-40-02-0G AND BOEING DWG 146A5300 REV C. (LP 0834080)
